Repository logo
 
Loading...
Thumbnail Image
Publication

Generic hamiltonian dynamics

Use this identifier to reference this record.
Name:Description:Size:Format: 
JDDE.pdf575.38 KBAdobe PDF Download

Advisor(s)

Abstract(s)

In this paper we contribute to the generic theory of Hamiltonians by proving that there is a C2-residual R in the set of C2 Hamiltonians on a closed symplectic manifold M, such that, for any H ∈ R, there is a full measure subset of energies e in H(M) such that the Hamiltonian level (H, e) is topologically mixing; moreover these level sets are homoclinic classes.

Description

Keywords

Hamiltonian vector field Topological transitivity Topological mixing Pseudo-orbits

Citation

Bessa, M., Ferreira, C., Rocha, J., Varandas, P.. Generic Hamiltonian Dynamics. J Dyn Diff Equat 29, 203–218 (2017)

Organizational Units

Journal Issue